Ask an expert
Question

29 Sep 2008

Triphasil Please help Doc
Hi Doc

Can you please tell me the side effects of using the triphasils I am having too much watery discharge towards the red coloured pills whan I am about to have my cycles , I went to my Gynae she told me that I have fibroids that needs to be removed but that i can do it anytime , Please tell , Is the discharge caused by the pills I am using or is it the fibroids in my womb? I would really appreciate your opinion

Regards
Answer 621 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The amount of discahreg varies at different stages of the cycle, whether you are on the Pill or not. It is not likely to be due to the fibroids.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.